# SDR HAL960071

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1900
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLOOR SUPPORT FOR COFFEE BAR CORRODED.  REMOVED FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT PER AARD 51-10-00-05, PAGE 1 AND 2.  (M)
